# SDR 08FDEA03948

- Difficulty date: September 19, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 53,973 hours, 12,076 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND 11 FASTENER HOLES WITH CRACK INDICATIONS AT   LEFT WING LOWER SKIN PANELS OUTER WING ACCESS DOOR CUTOUT BETWEEN XORS 683.400 AND XORS 713.600.   REPAIRED AS PER EA 1-5710-122559,  THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
